# SDR CALA2018110202238

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323151720001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR 26-34 STR 41L HAS CORROSION AROUND FASTENER HOLES. REMOVED CORROSION BY BLENDING IAW SRM 53-21-13-283-001. MATERIAL LOSS OF .003 FOUND TO BE WITHIN LIMITS IAW SRM 53-21-13-283-001. REMOVED AND REPLACED STRINGER SPLICE AT FR30-FR31 STR 41L IAW SRM 51-72-11-911-001.
